# SDR MALA976226

- Difficulty date: November 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9CJ
- Make and model: Saab 340B
- Aircraft serial: 224
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 6226190113
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AVIONICS YELLOW FLAG ON EHSI APPEARED ONCE ON GROUND TAXING OUT, REST THEN THREE TIMES IN THE AIR, RESET TWICE, 3RD TIME WOULDN'T RESET, THEN SHUT OFF BY ITSELF.  AIRCRAFT RETURNED TO MSP.  MAINTENANCE REPLACED NR 1 AHRS COMPUTER.  OPS CHECK GOOD IAW SF3 340 MM, CHAP 34.
